New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SAL64089
New Member


Date Joined May 2010
Total Posts : 1
   Posted 5/13/2010 10:10 AM (GMT -7)   
I had my 2nd loading dose of Cimzia last week and right after I develped a rash on both forearms, neck and face. It is very itchy and is slowly spreading. RA doctor thinks it is unrelated to the Cimzia. Has anyone else developed this type of side affect on Cimzia?

ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 5/14/2010 11:53 AM (GMT -7)   
No, sorry. I did a clinical trial for Cimzia before it was on the market and no one in our part of the trial had this problem either.  But, if you go to Cimzia's website and read the possible side effects, that can be an allergic reaction or an immune reaction to the Cimzia.   
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


brittjordan88
New Member


Date Joined Oct 2010
Total Posts : 11
   Posted 10/4/2010 1:10 PM (GMT -7)   
zenawp- if you dont mind me asking. i am diagnosed with RA and have a choice of a few different biologics including Cimzia. Did you have any problems on Cimzia and can you please tell me about your experience

saxles72
New Member


Date Joined Feb 2011
Total Posts : 1
   Posted 2/21/2011 2:28 PM (GMT -7)   
Hi I had a similar experience after using cimzia I have since stopped for now as I have severe itching and rash on my face it stings when I sweat. It's like a heat rash with itching on arms and legs as well.

BadDay
Forum Moderator


Date Joined Jan 2011
Total Posts : 998
   Posted 2/25/2011 1:00 AM (GMT -7)   
Ah i have Cimzia waiting in fridge i havn't used it yet Would Love to Hear Any Good or Bad Responces from it can't seem to find many people that have used it as yet, i was on Humira but had to stop as Blood results up the #, still showing Anemia some 3 months after stopping it,That's why i've held off on starting Cimzia.it is Amazing how Rhumys Never think their drug is responsible, what you just spontainiously get a Rash after taking it !if it was food we were talking about it would be easy eat it get rash Hmm thats the cause!! The Rash You Got on Face etc how long has it been there and have you stopped Cimzia Did you take Metheltrexate with it?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:42 AM (GMT -7)
There are a total of 2,732,900 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
222 Guest(s), 6 Registered Member(s) are currently online.  Details
don826, teacher2many, Sherrine, NevadaMike, fibrocushie, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer